MathSciNet Relay Station
MathSciNet bibliographic data
MR2474206 34K20 (34K45)
Fu, Xilin; Li, Xiaodi Razumikhin-type theorems on exponential stability of impulsive infinite delay differential systems. J. Comput. Appl. Math. 224 (2009), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement